Re: Need some desperate advice please
I understand your feelings concerning Amlodopine. I hate it, too! I have been trying to get rid of it for almost a year, since I feel like crap when I take it. This past weekend was the last straw. I woke up Saturday morning feeling weird. As the day progressed, I started feeling sicker and sicker: lightheaded, weak, faint. I had taken a dose of amlodopine around 3 am because I had forgotten to take it before bedtime. I have never felt that way before and it was scary. That was it for me. Over the last two months I had begun to have strange feelings when I take it---but I did not know what else to take. I will not take amlodopine again. I am still feeling "off" but better. Today I am starting another med---enalapril. It's an ACE. I hope that it works. I have also added some supplements that others have said were helpful to them. I too am depressed---very depressed.
Good luck in your search for the right med.